# SDR SIMA20140726023

- Difficulty date: July 26, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- Aircraft time: 34,957 hours, 31,473 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 66367
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT STRIP NR 5 HAS BROKEN WIRE AT STRIP.  REPLACED NR 5 EMER LIGHT STRIP IAW AMM 33-50-08.  SEE BOW 161234 FOR FINAL INSTALL & OPERATIONAL CHECK.
